Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30172
Commuting Regular Γ-Semiring

Authors: S.Krishnamoorthy, R.Arul Doss

Abstract:

We introduce the notion of commuting regular Γ- semiring and discuss some properties of commuting regular Γ- semiring. We also obtain a necessary and sufficient condition for Γ-semiring to possess commuting regularity.

Keywords: Commutative Γ-semiring, Idempotent Γ-semiring, Rectangular Γ-band, Commuting regular Γ-semiring, Clifford Γ-semiring.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1331047

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1955

References:


[1] Amir H Yamini, Sh.A.Safari Sabet, Commuting regular rings, Int. J. Appl. Math., 14, No.4, 3357-3364(2003).
[2] Clifford A.H. and Preston G.B., Algebraic theory of semigroups, Volume I, American Mathematical Society, Providence(1961).
[3] Clifford A.H. and Preston G.B., Algebraic theory of semigroups, Volume II, American Mathematical Society, Providence(1967).
[4] Doostie H., Pourfaraj L., On the minimal ideals of commuting regular rings and semigroups, Int. J. Appl. Math., 19, No.2, 201-216(2006).
[5] Dutta T.K. and Sardar S.K., On the operator semirings of a Γ-semiring, Southeast Asian Bulletin of Mathematics, 26(2)(2002), 215-225.
[6] Howie J.M., Fundamentals of semigroup theory, Clarendon press, Oxford, Newyork(1995).
[7] Murali Krishna Rao M., Γ-semirings-I, Southeast Asian Bulletin of Mathematics, 19(1)(1995), 49-54.